# SDR SWIA201230747

- Difficulty date: April 9, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 37,148 hours, 52,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME 37 AND STRINGER 21R AND TITANIUM STRAP IS LIFTED.  (C-CHECK)  REPAIRED AREA OF CORROSION ON FUSELAGE SKIN AT FRAME 37 AND STRINGER 21R IN REFERENCE TO ETD.
